Universality problems in the theory of growing automata
Doklady Akademii Nauk, Tome 157 (1964) no. 3, pp. 542-545
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_3_a12,
author = {J. Barzdi\c{n}\v{s}},
title = {Universality problems in the theory of growing automata},
journal = {Doklady Akademii Nauk},
pages = {542--545},
year = {1964},
volume = {157},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_3_a12/}
}
J. Barzdiņš. Universality problems in the theory of growing automata. Doklady Akademii Nauk, Tome 157 (1964) no. 3, pp. 542-545. http://geodesic.mathdoc.fr/item/DAN_1964_157_3_a12/